# SDR ASAA2016101918413

- Difficulty date: October 19, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 25,003 hours, 7,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL THE RIGHT PACK LIGHT ILLUMINATED, THE LIGHT GOES OUT ON M/C RESET.  ACFT GROUNDED.  REMOVED & REPLACED RIGHT TEMP CONTROL VALVE IAW AMM 21-51-10. GROUND VERIFICATION, INSTALLATION TEST, LEAK, AND OPS NORMAL.
